Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost periodic solutions of second order nonlinear differential equations with almost periodic forcing


Authors: C. E. Langenhop and G. Seifert
Journal: Proc. Amer. Math. Soc. 10 (1959), 425-432
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104872-6
MathSciNet review: 0104872
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Amerio, Soluzioni quasi-periodiche, o limitate, di sistemi differenziali non lineari quasi-periodici, o limitati, Ann. Mat. Pura Appl. vol. 39 (1955) pp. 97-119. MR 0079687 (18:128b)
  • [2] G. I. Biryuk, On the existence of almost periodic solutions of nonlinear systems with a small parameter in the case of degeneration, Dokl. Akad. Nauk. SSSR (N.S.) vol. 97 (1954) pp. 577-579. MR 0064239 (16:249c)
  • [3] J. J. Schäffer, Analytische Parameterabhängigkeit der fastperiodische Lösungen von nichtlinearen Differentialgleichungen, Rend. Circ. Mat. Palermo (2) vol. 5 (1956) pp. 204-236. MR 0082594 (18:576g)
  • [4] G. E. H. Reuter, On certain nonlinear differential equations with almost periodic solutions, J. London Math. Soc. vol. 26 (1951) pp. 215-221. MR 0043296 (13:237f)
  • [5] W. S. Loud, Boundedness and convergence of solutions of $ x'' + cx' + g(x) = e(t)$, Duke Math. J. vol. 24 (1), (1957) pp. 63-72. MR 0085415 (19:36c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104872-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society